Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: A Condition For Positivity Of Curvature
Author: Chaves L.M.
Derdzinski A.
Rigas A.
Abstract: In this note we describe a necessary and sufficient condition, in order that a procedure of the type described in [D-R] yields metrics of positive sectional curvature in the total space of a principal bundle. © 1992 Sociedade Brasileira de Matemática.
Editor: Springer-Verlag
Citation: Boletim Da Sociedade Brasileira De Matemática. Springer-verlag, v. 23, n. 1-2, p. 153 - 165, 1992.
Rights: fechado
Identifier DOI: 10.1007/BF02584817
Date Issue: 1992
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-51249162564.pdf460.83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.